MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU

Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Catalog Number MPH11025HCG
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "multiple patients per day that immediately at 4mins, they begin to see a faint positive line.They will begin to keep count of how many patients per day, they are needing to run a 2nd pregnancy test.".
 
Additional Manufacturer Narrative
The customer reported that multiple patients per day immediately at 4mins begin to see a faint positive line and are needing to run a 2nd pregnancy test.Medline documented that this is a vendor product and the investigation will be done by the vendor or vendor affiliates; medline quality has yet to receive the requested information from the customer and follow-up attempts have been unsuccessful.The reported issue is an "unconfirmed defect - sample required to determine cause," and no root cause was identified.A formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,URINE,STRIP,25 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50871212
Report Number1417592-2026-49165
Device Sequence Number9314655
Product Code JHI
UDI-Device Identifier30884389191877
UDI-Public30884389191877
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K993203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH11025HCG
Device Lot Number0000674109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown